L. Busé, M. Elkadi, and B. Mourrain, Generalized Resultants over Unirational Algebraic Varieties, Journal of Symbolic Computation, vol.29, issue.4-5, 2000.
DOI : 10.1006/jsco.1999.0304

J. Boissonnat and F. P. Preparata, Robust Plane Sweep for Intersecting Segments, SIAM Journal on Computing, vol.29, issue.5, 1997.
DOI : 10.1137/S0097539797329373

URL : https://hal.archives-ouvertes.fr/inria-00073419

[. Boissonnat and F. P. Preparata, Robust Plane Sweep for Intersecting Segments, SIAM Journal on Computing, vol.29, issue.5, pp.1401-1421, 2000.
DOI : 10.1137/S0097539797329373

URL : https://hal.archives-ouvertes.fr/inria-00073419

[. Boissonnat and J. Snoeyink, Efficient algorithms for line and curve segment intersection using restricted predicates, Proc. 15th Annu. ACM Sympos, pp.370-379, 1999.

J. Boissonnat and A. Vigneron, Elementary algorithms for reporting intersections of curve segments, 1999.
URL : https://hal.archives-ouvertes.fr/inria-00072833

J. Dixmier, Quelques aspects de la théorie des invariants, Gazette des mathématiques, vol.43, pp.39-64, 1990.

M. Elkadi and B. Mourrain, Some applications of bezoutians in effective algebraic geometry, 1998.
URL : https://hal.archives-ouvertes.fr/inria-00073109

I. Z. Emiris and B. Mourrain, Matrices in Elimination Theory, Journal of Symbolic Computation, vol.28, issue.1-2, pp.3-44, 1999.
DOI : 10.1006/jsco.1998.0266

S. Funke and K. Mehlhorn, Look --- a Lazy Object-Oriented Kernel for geometric computation, Proceedings of the sixteenth annual symposium on Computational geometry , SCG '00, pp.156-165, 2000.
DOI : 10.1145/336154.336196

S. [. Geddes, G. Czapor, and . Labahn, Algorithms for Computer Algebra, 1992.
DOI : 10.1007/b102438

J. P. Kung and G. Rota, The invariant theory of binary forms, Bulletin of the American Mathematical Society, vol.10, issue.1, pp.27-85, 1984.
DOI : 10.1090/S0273-0979-1984-15188-7

G. Liotta, F. P. Preparata, and R. Tamassia, Robust proximity queries, Proceedings of the thirteenth annual symposium on Computational geometry , SCG '97, pp.864-889, 1999.
DOI : 10.1145/262839.262922

B. Mourrain and N. Stolfi, The Hilbert series of invariants of Sl n, IMACS SC'93, pp.89-96, 1993.

]. T. Mui60 and . Muir, History of determinants. Dover reprints, 1960.

]. S. Pio99a and . Pion, De la géométrie algorithmique au calcul géométrique, Thèse de doctorat en sciences, 1999.

]. S. Pio99b and . Pion, Interval arithmetic: an efficient implementation and an application to computational geometry, Workshop on Applications of Interval Analysis to systems and Control, pp.99-110, 1999.

J. Y. Uspensky, Theory of equations, 1948.